# SDR UPS07449454

- Difficulty date: February 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2185 S51r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT STRINGER FOUND CRACK AT STA 2185 STR 51R.  CRACK LENTH .375 INCH.  BULK CARGO COMPT BS 2185 STR 51R REPAIRED AS PER RS R53-11-35768 AND UPS ENGINEERING FILE NUMBER 747-53-20407.
